# SDR AALA202307197034

- Difficulty date: June 3, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUTOUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
